Limit of families of Brieskorn lattices and compactified classifying spaces


Hertling, Claus ; Sevenheck, Christian


Document Type: Article
Year of publication: 2010
The title of a journal, publication series: Advances in Mathematics
Volume: 223
Issue number: 4
Page range: 1155-1224
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0001-8708
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik VI (Hertling)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Hertling, Claus ; Sevenheck, Christian (2010) Limit of families of Brieskorn lattices and compactified classifying spaces. Advances in Mathematics Berlin [u.a.] 223 4 1155-1224 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item